Notre Dame Journal of Formal Logic

The completeness of combinatory logic with discriminators.

John T. Kearns

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 14, Number 3 (1973), 323-330.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093890995

Zentralblatt MATH identifier
0214.01904

Mathematical Reviews number (MathSciNet)
MR0319714

Digital Object Identifier
doi:10.1305/ndjfl/1093890995

Subjects
Primary: 02C20

Citation

Kearns, John T. The completeness of combinatory logic with discriminators. Notre Dame J. Formal Logic 14 (1973), no. 3, 323--330. doi:10.1305/ndjfl/1093890995. http://projecteuclid.org/euclid.ndjfl/1093890995.


Export citation